MathSciNet Relay Station
MathSciNet bibliographic data
MR2156609 92C50 (34D40 60H10 60H30 92D25)
Sarkar, Ram Rup; Banerjee, Sandip Cancer self remission and tumor stability—a stochastic approach. Math. Biosci. 196 (2005), no. 1, 65–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement